# SDR G60A200700002

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701GC
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 57,733 hours, 11,388 cycles
- Engine: Ge CF680C2D1F
- Engine time: 53,470 hours, 10,464 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 441790
- Part serial: BECK1155
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL310 NR 2 ALERT -ENG 1 RPM LOW- ENGINE FLAMED OUT.  SELECTED IGNITION OVERRIDE, ENGINE CAME BACK ON LINE.  REPLACED HMU.
